It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-09-2007, 10:06 AM   #1
Junior Member
(female)
 
Join Date: Oct 2007
Location: uk
Posts: 10
mtnj HB User
oh my god!!!!

hi i know i just posted this morning as a newbie...regarding the fact that i was starting suboxone this afternoon....well after starting to have MAJOR MAJOR withdrawal symptoms i took my 1st dose, 2....2 mg each under tongue....did hardly anything so i called the doc he said take 1 more so i did....and within 20 minutes BAM i feel like a new person...but i have a question. how come it has the same EXACT feeling as when i took a percocet? is this normal? im in shock. all my withdrawal symptoms are gone except im a little dazed but thats it. and i have 100% energy back. i cant beleive this!!!!

 
Old 10-09-2007, 10:11 AM   #2
Veteran
(female)
 
Join Date: Sep 2007
Location: Florida
Posts: 381
g8trgrl15 HB User
Re: oh my god!!!!

It's normal.. what you are taking is a type of opiate as well. So at first it may make you feel high or whatever. Just be careful with it. And know that more is not better in this case. You can only take so much before it stops working. I'm glad you are feeling better though!!

 
Sponsors Lightbulb
   
Old 10-10-2007, 09:20 AM   #3
Senior Member
(male)
 
Join Date: Nov 2003
Location: Washington, DC
Posts: 135
TrampyG HB User
Re: oh my god!!!!

Not surprising -- you just took an opiate for opiate w/d. You're supposed to feel good. The thing with sub is that the slight "high" will wear off in a day or two and you won't feel much of anything when taking it except relief from w/d -- which is what you're supposed to feel so that you do not feel tempted to use percocet or whatever else you were on. You then slowly taper off the sub and doing so is easier than trying to do it with percocet or another short-acting opiate painkiller. Easier -- not easy, mind you.

 
Old 10-10-2007, 10:19 AM   #4
Veteran
(female)
 
Join Date: Sep 2007
Location: Florida
Posts: 381
g8trgrl15 HB User
Re: oh my god!!!!

Trampy,
Have you tapered off of sub? I'm tapering now, but I've just went from 16 mgs to 12. Did you still experience w/d symptoms? I'm curious..
Thanks,
g8trgrl

 
Old 10-10-2007, 02:46 PM   #5
Junior Member
(female)
 
Join Date: Oct 2007
Location: uk
Posts: 10
mtnj HB User
Re: oh my god!!!!

i'm on 8 mg a day, and it was too much. i actually felt like i took too much percocet...so i called the doc today and he said take 2 2mgs in morning and 1 or 2 2 mg at night....do you think this will be good and when do you think i should start lowering my dosage? im on day 2 today, and feel soooooooooooo blahhhhhhhhhhhh

 
Old 10-11-2007, 12:39 PM   #6
Veteran
(female)
 
Join Date: May 2007
Location: cleveland, ohio, usa
Posts: 442
oh-notagain HB User
Re: oh my god!!!!

start lowering it right now. you will feel better when you do. please remember, as g8tgrl said, less is more with this drug. its different than percs. you will feel much better when you stabilize at a lower dose. also remember, that it will take a few days, because of the long half life of sub.

good luck,

michelle

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!